# SDR AALA980303

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT HAND FORWARD SERVICE DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  REPLACED RIGHT HAND FORWARD SERVICE DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
